About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 914140, 10 pages
http://dx.doi.org/10.1155/2013/914140
Research Article

Mean Square Synchronization of Stochastic Nonlinear Delayed Coupled Complex Networks

1Department of Mathematics and Finance, Yunyang Teachers’ College, Hubei 442000, China
2College of Information Science and Technology, Donghua University, Shanghai 201620, China

Received 7 March 2013; Revised 3 August 2013; Accepted 7 August 2013

Academic Editor: Sarangapani Jagannathan

Copyright © 2013 Chengrong Xie et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chengrong Xie, Yuhua Xu, and Dongbing Tong, “Mean Square Synchronization of Stochastic Nonlinear Delayed Coupled Complex Networks,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 914140, 10 pages, 2013. doi:10.1155/2013/914140